# SDR YV3R2023031500554

- Difficulty date: February 28, 2023
- Submitted: March 15, 2023
- Operation: General aviation
- Aircraft: N744HJ
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14571
- Aircraft time: 150 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2100 · Air Conditioning System
- Part: Shield
- Part number: D7854
- Part serial: LOT37
- Condition: Cracked
- Part time: 150 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SHIELD P/N: D785-4 CRACKED IN HALF.
